# SDR 20000710SH010

- Difficulty date: February 25, 2000
- Submitted: July 10, 2000
- Operation: General aviation
- Aircraft: N22BF
- Make and model: Skrsky S76A
- Aircraft serial: 760216
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7620305001123
- Condition: Corroded
- Location: Pylon
- Part time: 6,173 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION.  SKIN REMOVED FROM PYLON AND TREATED IAW SA 4047-76-8, CORROSION CONTROL MANUAL.  THE CORROSION WAS CLASSIFIED AS MINOR CORROSION.  THE CORROSION APPEARED AS PAINT BLISTERS AROUND SKIN FASTENERS.  (X)
